MathSciNet Relay Station
MathSciNet bibliographic data
MR2446894 35J55 (35J60 47J30 58E05)
Maia, L. A.; Montefusco, E.; Pellacci, B. Infinitely many nodal solutions for a weakly coupled nonlinear Schrödinger system. Commun. Contemp. Math. 10 (2008), no. 5, 651–669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement